# SDR AWXA200300370

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 35,238 hours, 15,676 cycles
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TOGA POWER APPLICATION NR 2 ENGINE SPOOLED UP SLOWER THAN NR 1 ENGINE CAUSING AN ISSUE ON WET RUNWAY, REJECTED TAKEOFF APPROX 15 KTS.  INITIAL SPOOL DIFFERENCE WAS ATTRIBUTED TO ENGINES NOT BEING EXACTLY MATCHED AT 1.05 EPR.  ON 2ND ATTEMPT ENGINES MATCHED AT 1.05 FOR POWER APPROX 1 SECOND, POWER WAS NORMALLY ADVANCED BUT NR 2 ENGINE SEEMED TO HANG AT 1.05 EPR.  POWER ADVANCE WAS HALTED AT ABOUT 1.3, NR 2 ENGINE CAUGHT UP IN ABOUT 2 SECONDS, ADVANCE CONTINUED TO TOGA, NORMAL OPERATION FROM THERE.  MX COMPLIED WITH FUP FROM POWER PLANT ENGINEERING AND REMOVED 1 EACH PLUG FROM ACTIVE CLEARANCE CONTROL VALVE IAW T/C R5M71306.  PERFORMED HIGH POWER ASSURANCE TEST IAW T/C F5M71302, BOTH ENGINE EPR'S MATCH.
